MathSciNet Relay Station
MathSciNet bibliographic data
MR575923 (82c:60102) 60H10 (60J70)
Dawson, Donald A.; Salehi, Habib Spatially homogeneous random evolutions. J. Multivariate Anal. 10 (1980), no. 2, 141–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement